Children's Zyrtec 24 Hour Allergy Relief Dye-Free Chewable Tablets Cetirizine HCl 10 mg Grape Flavor Perspective: front
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Chewable Tablets Cetirizine HCl 10 mg Grape Flavor Perspective: back
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Chewable Tablets Cetirizine HCl 10 mg Grape Flavor Perspective: left
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Chewable Tablets Cetirizine HCl 10 mg Grape Flavor Perspective: right
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Chewable Tablets Cetirizine HCl 10 mg Grape Flavor Perspective: top
Hover to Zoom
Children's Zyrtec 24 Hour Allergy Relief Dye-Free Chewable Tablets Cetirizine HCl 10 mg Grape Flavor Perspective: bottom
Hover to Zoom

Children's Zyrtec 24 Hour Allergy Relief Dye-Free Chewable Tablets Cetirizine HCl 10 mg Grape Flavor

4.83(444)View All Reviews
24 ctUPC: 0030045024124
Purchase Options
Located in HEALTH AND WELLNESS
$22.49

Product Details

Relieve your child's allergy symptoms with Zyrtec 24 Hour Children's Allergy Grape Chewable Tablets. Suitable for kids ages 6+, each chewable allergy relief tablet contains 10 milligrams of antihistamine cetirizine HCl to relieve allergy symptoms including runny nose, sneezing, itchy & watery eyes, & itchy nose & throat. These kids allergy medicine tablets for 24-hour relief work day & night to help alleviate symptoms from both indoor & outdoor allergies, including symptoms due to hay fever & other upper respiratory allergies. This allergy medicine is dye free & comes in an easy-to-take chewable tablet with a grape flavor. Providing 24 hours of relief in just one chew, these children's chewable tablets work strong on day one, & stronger on day two for powerful relief all season long. Zyrtec is the #1 pediatrician recommended brand* for children's allergies. Kids chews contain no ingredient made from a gluten-containing grain (wheat, barley, or rye).

*Among OTC oral antihistamines.

  • Zyrtec 24 Hour Children's Chewable Allergy Medicine tablets in grape flavor for 24-hour relief
  • Chewable tablets for ages 6+ for temporary relief of symptoms of indoor & outdoor allergies
  • Chews help relieve symptoms like runny nose, sneezing, itchy & watery eyes, & itchy nose & throat
  • Tablets provide relief from symptoms due to hay fever, & seasonal & upper respiratory allergies
  • Each allergy relief tablet contains 10 milligrams of the effective antihistamine cetirizine HCl

Ratings and Reviews

Harris Teeter is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.83(444)
    5
    (380)
    4
    (55)
    3
    (6)
    2
    (2)
    1
    (1)